Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the zeros of the derivatives of an entire function


Authors: A. Edrei and G. R. MacLane
Journal: Proc. Amer. Math. Soc. 8 (1957), 702-706
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087741-8
MathSciNet review: 0087741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. McLeod, On the zeros of the derivatives of some entire functions, Ph.D. thesis, The Rice Institute, Houston, 1955.
  • [2] G. Pólya, Über die Nullstellen sukzessiver Derivierten, Math. Zeit. vol. 12 (1922) pp. 36-60. MR 1544505
  • [3] -, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 178-191. MR 0007781 (4:192d)
  • [4] W. Saxer, Über die Picardschen Ausnahmewerte sukzessiver Derivierten, Math. Zeit. vol. 17 (1923) pp. 206-227. MR 1544612

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087741-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society